TITLE

On the Stability of Quadratic Functional Equations

AUTHOR(S)
Jung Rye Lee; Jong Su An; Choonkil Park
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let X, Y be vector spaces and k a fixed positive integer. It is shown that a mapping f(kx + y) + f(kx - y) = 2k²f (x) + 2f (y) for all x, y ϵ X if and only if the mapping f : X → Y satisfies f (x + y) + f(x - y) = 2f(x) + 2f(y) for all x, y ϵX. Furthermore, the Hyers-Ulam-Rassias stability of the above functional equation in Banach spaces is proven.
ACCESSION #
36264816

 

Related Articles

  • Approximate Behavior of Bi-Quadratic Mappings in Quasinormed Spaces. Won-Gil Park; Jae-Hyeong Bae // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We obtain the generalized Hyers-Ulam stability of the bi-quadratic functional equation f(x+y, z+ w) + f(x + y, z - w) + f(x - y, z + w) + f(x - y, z - w) = 4[f(x, z) + f(x,w) + f(y, z) + (y,w)] in quasinormed spaces.

  • Hyers-Ulam-Rassias Stability of Orthogonal Quadratic Functional Equation. Kumar, Manoj; Chugh, Renu // International Journal of Computer Applications;2013, Vol. 62, p42 

    In this paper, we study the Hyers-Ulam-Rassias stability of the quadratic functional equations f(3x±y)=f(x±y)+16f(x) for the mapping f from orthogonal linear space in to Banach space. Furthermore, we establish the asymptotic behavior of the above quadratic functional equation. The main...

  • On the Stability of Generalized Quartic Mappings in Quasi-β-Normed Spaces. Dongseung Kang // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We investigate the generalized Hyers-Ulam-Rassias stability problem in quasi-β-normed spaces and then the stability by using a subadditive function for the generalized quartic function f : X → Y such that f(ax+by)+f(ax-by)-2a2(a2 -b2)f(x) = (ab)2[f(x+y)+f(x-y)]-2b2(a2 -b2)f(y), where...

  • On the hyperstability of a Cauchy-Jensen type functional equation in Banach spaces. EL-Fassi, Iz-iddine; Kabbaj, Samir // Proyecciones - Journal of Mathematics;Dec2015, Vol. 34 Issue 4, p359 

    In this paper, we establish some hyperstability results of the following Cauchy-Jensen functional equation f ( x + y/ 2 + z) + f ( x - y/ 2 + z) = f (x) + 2f (z) in Banach spaces.

  • On the Generalized Hyers-Ulam Stability of the Generalized Polynomial Function of Degree 3. Yang-Hi Lee // Tamsui Oxford Journal of Mathematical Sciences (TOJMS);2008, Vol. 24 Issue 4, p429 

    his paper the generalized Hyers-Ulam stability is proved for the following functional equation 4∑i=0 4 Ci(- 1)4-i f(ix + y) = 0 following the spirit of the approach that was introduced in the paper of Th.M. Rassias, On, the stability of the linear mapping in Banach spaces, Proc. Amer....

  • On bi-Cubic functional equations. Fazeli, A.; Amini Sarteshnizi, E. // Journal of Computational Analysis & Applications;Dec2013, Vol. 15 Issue 8, p1413 

    In this paper, we investigate the solution and Hyers-Ulam stability of the following bi-cubic functional equation f(2x + y, 2z + w) + f(2x -y,2z- w) = 2f(x + y, z + w) + 2f(x -y,z-w) + 12f(x, z) in Banach spaces.

  • INNER PRODUCT SPACES AND FUNCTIONAL EQUATIONS.  // Journal of Computational Analysis & Applications;Jan2011, Vol. 13 Issue 1, p296 

    No abstract available.

  • Cauchy–Rassias Stability of Cauchy–Jensen Additive Mappings in Banach Spaces. Baak, Choonkil // Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1789 

    Let X, Y be vector spaces. It is shown that if a mapping f : X → Y satisfies (0.1) (0.2) or (0.3) for all x, y, z ∈ X, then the mapping f : X → Y is Cauchy additive. Furthermore, we prove the Cauchy–Rassias stability of the functional equations (0.1), (0.2) and (0.3) in...

  • Generalized Hyers-Ulam stability of a general mixed additive-cubic functional equation in quasi-Banach spaces. Xu, Tian; Rassias, John; Xu, Wan // Acta Mathematica Sinica;Mar2012, Vol. 28 Issue 3, p529 

    In this paper, we establish a general solution and the generalized Hyers-Ulam-Rassias stability of the following general mixed additive-cubic functional equation in the quasi-Banach spaces.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics